# SDR UALA2011100505414

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,854 hours, 21,755 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR HANDLE ISSUE, FLIGHT DIVERTED.
